Convexity of finite sums

Sofo, Anthony (2009) Convexity of finite sums. Albanian J. Math., 3 (1). pp. 43-48.

[img]
Preview
Text
062.pdf

Download (162kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 20:28
Last Modified: 06 Dec 2017 20:28
URI: http://kerkoje.com/id/eprint/189

Actions (login required)

View Item View Item